# SDR DALA2025012200524

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 75,878 hours, 24,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS MSG ON LANDING ROLLOUT. CORRECTIVE ACTION: CLEAN EXCESS GREASE FROM GIRT BAR FITTING CLEAN DEBRI FROM DOOR OPS CHECK NML IAW B757 AMM 52 -71. (5382990)
